# SDR AALA202304170094

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 24,341 hours, 11,363 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR SHOWS OPEN ON LOWER ECAM DOOR PAGE AND FLIGHT ATTENDANT PANEL WHEN IN THE CLOSE POSITION. MAINTENANCE RESEATED ELECTRICAL CONNECTOR TO THE SLIDE ARM INDICATOR LIGHT PER AMM 25-23-46 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
